# SDR HEEA0015184

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N447PH
- Make and model: Bell 407
- Aircraft serial: 53114
- System (JASC): 6720 · Tail Rotor Control System
- Part: Trunnion
- Part number: 206011728001
- Condition: Worn
- Location: Tail Rotor
- Part time: 1,375 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRUNNION WORN, ALSO SEAL P/N B56-40-2 LEAKING AND BOOT P/N 406-312-106-101 DETERIORATED DUE TO OIL SATURATION.
